Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 36, NWS San Francisco Bay Area, CA

March 1, 2021

NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 1, 2021, 8:32 PM PST. It took effect at Mar 2, 2021, 12:00 PM PST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2021, 8:32 PM PST (04:32 UTC)
In effect from
Mar 2, 2021, 12:00 PM PST
Expired
Mar 3, 2021, 9:00 AM PST
In force
21 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

482 
WHUS76 KMTR 020432
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
832 PM PST Mon Mar 1 2021

PZZ570-021245-
/O.NEW.KMTR.SC.Y.0036.210302T2000Z-210303T1100Z/
Waters from Point Arena to Point Reyes 10-60 NM-
832 PM PST Mon Mar 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO 3 AM PST
WEDNESDAY...

* WHAT...Seas 8 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...From noon Tuesday to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-021245-
/O.NEW.KMTR.SC.Y.0036.210303T0000Z-210303T1100Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
832 PM PST Mon Mar 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 3 AM PST
WEDNESDAY...

* WHAT...Seas 9 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 4 PM Tuesday to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-021245-
/O.NEW.KMTR.SC.Y.0036.210303T0000Z-210303T1100Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
832 PM PST Mon Mar 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 3 AM PST
WEDNESDAY...

* WHAT...Seas 9 to 11 feet at 15 seconds expected.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...From 4 PM Tuesday to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-021245-
/O.NEW.KMTR.SC.Y.0036.210303T0300Z-210303T1100Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
832 PM PST Mon Mar 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 3 AM PST
WEDNESDAY...

* WHAT...Seas 8 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...From 7 PM Tuesday to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
6 follow-up statements
389 
WHUS76 KMTR 021125
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
325 AM PST Tue Mar 2 2021

PZZ570-021930-
/O.CON.KMTR.SC.Y.0036.210302T2000Z-210303T1100Z/
Waters from Point Arena to Point Reyes 10-60 NM-
325 AM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PST WEDNESDAY...

* WHAT...Seas 8 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...From noon Tuesday to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-021930-
/O.CON.KMTR.SC.Y.0036.210303T0000Z-210303T1100Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
325 AM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM PST WEDNESDAY...

* WHAT...Seas 9 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 4 PM Tuesday to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-021930-
/O.CON.KMTR.SC.Y.0036.210303T0000Z-210303T1100Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
325 AM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM PST WEDNESDAY...

* WHAT...Seas 9 to 11 feet at 15 seconds expected.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...From 4 PM Tuesday to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-021930-
/O.CON.KMTR.SC.Y.0036.210303T0300Z-210303T1100Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
325 AM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 3 AM PST WEDNESDAY...

* WHAT...Seas 8 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...From 7 PM Tuesday to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
586 
WHUS76 KMTR 021602
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
802 AM PST Tue Mar 2 2021

PZZ570-030015-
/O.CON.KMTR.SC.Y.0036.210302T2000Z-210303T1100Z/
Waters from Point Arena to Point Reyes 10-60 NM-
802 AM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PST WEDNESDAY...

* WHAT...Seas 8 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...From noon today to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-030015-
/O.CON.KMTR.SC.Y.0036.210303T0000Z-210303T1100Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
802 AM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM PST WEDNESDAY...

* WHAT...Seas 9 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 4 PM this afternoon to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-030015-
/O.CON.KMTR.SC.Y.0036.210303T0000Z-210303T1100Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
802 AM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM PST WEDNESDAY...

* WHAT...Seas 9 to 11 feet at 15 seconds expected.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...From 4 PM this afternoon to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-030015-
/O.CON.KMTR.SC.Y.0036.210303T0300Z-210303T1100Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
802 AM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 3 AM PST WEDNESDAY...

* WHAT...Seas 8 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...From 7 PM this evening to 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
539 
WHUS76 KMTR 022153
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
153 PM PST Tue Mar 2 2021

PZZ570-030600-
/O.EXT.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Point Arena to Point Reyes 10-60 NM-
153 PM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST WEDNESDAY...

* WHAT...Seas 10 to 11 feet at 15 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-030600-
/O.EXT.KMTR.SC.Y.0036.210303T0000Z-210303T1700Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
153 PM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST WEDNESDAY...

* WHAT...Seas 9 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-030600-
/O.EXT.KMTR.SC.Y.0036.210303T0000Z-210303T1700Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
153 PM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST WEDNESDAY...

* WHAT...Seas 9 to 11 feet at 15 seconds expected.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-030600-
/O.EXT.KMTR.SC.Y.0036.210303T0300Z-210303T1700Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
153 PM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
9 AM PST WEDNESDAY...

* WHAT...Seas 8 to 11 feet at 15 seconds expected.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...From 7 PM this evening to 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
906 
WHUS76 KMTR 030450
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
850 PM PST Tue Mar 2 2021

PZZ570-031300-
/O.CON.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Point Arena to Point Reyes 10-60 NM-
850 PM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

* WHAT...Seas 10 to 11 feet at 14 seconds.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-031300-
/O.CON.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
850 PM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

* WHAT...Seas 10 to 11 feet at 14 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-031300-
/O.CON.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
850 PM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

* WHAT...Seas 10 to 11 feet at 15 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-031300-
/O.CON.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
850 PM PST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

* WHAT...Seas 9 to 11 feet at 15 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
441 
WHUS76 KMTR 031026
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
226 AM PST Wed Mar 3 2021

PZZ570-031830-
/O.CON.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
/O.NEW.KMTR.SC.Y.0037.210304T1400Z-210305T0200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
226 AM PST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST
THURSDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 10 
  to 15 kt and seas 10 to 11 feet at 14 seconds. For the second 
  Small Craft Advisory, south winds 15 to 20 kt with gusts up to 
  30 kt and seas 7 to 11 feet at 19 seconds expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...For the Small Craft Advisory, until 9 AM PST this 
  morning. For the Small Craft Advisory, from 6 AM to 6 PM PST 
  Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-031830-
/O.NEW.KMTR.SC.Y.0037.210304T1400Z-210305T0200Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
226 AM PST Wed Mar 3 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST
THURSDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From 6 AM to 6 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-031700-
/O.CON.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
226 AM PST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...Seas 10 to 11 feet at 14 seconds.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-031700-
/O.CON.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
226 AM PST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...Seas 10 to 11 feet at 15 seconds.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-031700-
/O.CON.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
226 AM PST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...Seas 9 to 11 feet at 15 seconds.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
269 
WHUS76 KMTR 031652
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
852 AM PST Wed Mar 3 2021

PZZ570-040100-
/O.EXP.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
/O.CON.KMTR.SC.Y.0037.210304T1400Z-210305T0200Z/
Waters from Point Arena to Point Reyes 10-60 NM-
852 AM PST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  7 to 11 feet at 19 seconds expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...For the Small Craft Advisory, from 6 AM to 6 PM PST 
  Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-031800-
/O.EXP.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
852 AM PST Wed Mar 3 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

Wave heights diminishing today so the Small Craft Advisory will be
allowed to expire.

$$

PZZ575-031800-
/O.EXP.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
852 AM PST Wed Mar 3 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

Wave heights diminishing today so the Small Craft Advisory will be
allowed to expire.

$$

PZZ576-031800-
/O.EXP.KMTR.SC.Y.0036.000000T0000Z-210303T1700Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
852 AM PST Wed Mar 3 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

Wave heights diminishing today so the Small Craft Advisory will be
allowed to expire.

$$

PZZ540-040100-
/O.CON.KMTR.SC.Y.0037.210304T1400Z-210305T0200Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
852 AM PST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
THURSDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From 6 AM to 6 PM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 3:34 PM PST, 4 hours 58 minutes earlier.

Area forecast discussion, Mar 1, 3:34 PM PST, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
334 PM PST Mon Mar 1 2021

.SYNOPSIS...Dry and mild weather conditions are forecast to
persist across the region through most of the work week ahead.
Rain chances develop by late in the week or by the early part of
next weekend.

&&

.DISCUSSION...as of 02:00 PM PST Monday...GOES-WEST geocolor
imagery picking up on faint clouds over the Monterey Bay Peninsula
slowly fading away as a deepening cutoff low tracks south and
parallel to the California Coast and is evident by mid-level
clouds quickly traveling southward at ~140W. This is in stark
contrast to the clear skies over nearly the entire State this
afternoon, with well-defined snowpack evident all across the
Intermountain West from the Sierra to the Wasatch Range. Zooming
in on the forecast area, southerly flow has picked up along the
coast since dawn owing to the influence from the offshore low.
Have also observed some breezy southerly winds at higher
elevations this afternoon as a result. Nonetheless, winds will
remain light to occasionally breezy at times across the region,
with onshore southerly flow promoting cooler temps than in recent
days along south-facing portions of the coast this afternoon.

The cutoff low is progged to eventually track towards the southeast
over the next couple of days as evidenced by the latest short and
mid-range deterministic models. That being said, high confidence for
Tuesday and Wednesday that  staying well offshore during its passage
over our coastal waters, so are not expecting any moisture returns
from it. Given recent SREF mean solutions, looking like the bulk of
the moisture associated with this system will come ashore over SoCal
while its northernmost returns will still, at their closest
extent to our CWA, only make it up to extreme southern Monterey
County if that. Despite this miss, will be observing cooler,
onshore flow through Thursday that will make for max temps along
the coast that will be running around the upper-50s to low 60s F,
while areas along the Bay Shoreline will max out around the
upper- 60s F. Interior valleys will generally break into the low
70s during that timespan as well. Given the lack of cloud cover
over the next few days, are expecting overnight radiational
cooling to make for cool starts in the low to mid-30s F across the
interior valleys with the potential for patchy frost as well.

The upper-level ridge has quickly retrograded towards the
northcentral PAC and its axis will continue to track towards Japan
through Thursday, leaving an increasingly favorable environment for
upper-level troughing to develop across the East Pacific. Following
the passage of this cutoff low, upper-level wave energy from the
northwest Pacific will transfer into the environment, allowing for
an amplification of a low pressure system that will center itself
right along ~140W. Increasing confidence regarding the amplification
of the upper-level trough, with EC, C, and GFS ensemble members
leaning towards our area being within the divergent quadrant of the
trough and in the path of the subsequent frontal passage that will
occur as the system gradually comes ashore over the weekend.
Disagreements lie predominantly with the timing of the initial rain
bands and the max intensity of the trough between Friday and Sunday.
EC members are leaning towards the amplification of the trough
occuring closer to the Coast, which would allow for the system to
tap into subtropical moisture more easily and produce slightly
higher rainfall rates and totals than what some of the GFS and C
members are leaning towards. For now, looking like the earliest the
rain band would roll in to the region would be around Friday
afternoon, predominantly over the North Bay Coastal Ranges, before
gradually moving towards the southeast and across the rest of the
CWA through Saturday morning and into Saturday afternoon.
Preliminary rainfall totals from this event are ranging from a tenth
to a quarter of an inch across the CWA with the highest totals
likely along the coastal ranges at around half an inch. Nonetheless,
still several days out and owing to the uncertainties, are sure
to get a better handle on what those totals will likely wind up
being as we get closer to the event.

The shift towards a wet pattern across the Eastern Pacific is
coinciding with the negative PNA being observed this week. EC
weeklies heavily leaning towards a negative trend at least through
the first half of this month, which is promising for the region.
Stay tuned.

&&

.AVIATION...as of 03:32 PM PST Monday...For the 00Z TAFs. Clear
skies for VFR around the Bay Area and the Central Coast. A patch
of stratus lingers off the coast, but consistent southerly flow
over the ocean keeps the risk of low clouds out of the TAF.
Southerly winds remain breezy at this hour, with a few stronger
gusts at KLVK and KSJC. Winds are expected to diminish as the
sunsets to be light and variable. High clouds creep into the
region Tuesday, but remains VFR through the TAF. Winds will switch
back to the NW tomorrow and be breezy and a new air mass
approaches the coast.

Vicinity of KSFO...Southerly winds remain breezy, but are expected
to subside after 03Z. Skies will remain SKC-FEW200 tonight, with
increasing high clouds Tuesday. Winds will return to the NW
tomorrow, and become breezy.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR with light to breezy winds. Winds
will be light overnight becoming breezy Tuesday afternoon. High
clouds increase throughout the day tomorrow, but remain aloft.

&&

.MARINE...as of 02:46 PM PST Monday...Southerly flow continues,
generally light winds except for breezy to locally gusty
conditions between Point Sur to Point Pinos this afternoon and
evening. Winds will generally remain light this  week as a system
passes to our south. Northwest swell prevails  through the week.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...None.

PUBLIC FORECAST: Diaz
AVIATION: DK
MARINE: Bingaman

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.